Differential and Integral Equations

A compactness result for $p$-harmonic maps

Patrick Courilleau

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For $p>1$ we prove a compactness result for $p$-harmonic maps with values in $S^k$, the $(k+1)$-dimensional sphere. We generalize a lemma from [12] to vector-valued functions with assumptions on the $p$-Laplacian. We obtain the existence of weak solutions of the $p$-harmonic flow with values in $S^k$ for each $k\geq 1$ and $p>1$.

Article information

Source
Differential Integral Equations, Volume 14, Number 1 (2001), 75-84.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123376

Mathematical Reviews number (MathSciNet)
MR1797933

Zentralblatt MATH identifier
1021.35006

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A25: Other special methods

Citation

Courilleau, Patrick. A compactness result for $p$-harmonic maps. Differential Integral Equations 14 (2001), no. 1, 75--84. https://projecteuclid.org/euclid.die/1356123376


Export citation